# SDR REXA2022061001141

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: SH670362605
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK BETWEEN F.S. 784.00 TO F.S. 861.00 IS CORRODED.	REMOVED AND REPLACED SEAT TRACK I.A.W. BOMBARDIER CRJ700 AMM 53-00-49-000/400-801-A03.
